International Journal of Mathematics Research (IJMR)

 

Volume 11, Number 1 (2019)

 

 

CONTENTS

 

Verification of Equation of Energy-Mass Equivalence
pp. 1-3
Nripesh Trivedi

A New Theorem on Orthogonal Quadrilaterals
pp. 5-14
Brian Ekanyu

Relating the English Language to Negative Numbers within the Hindu-Arabic Numeral System
pp. 15-18
Jack A. Fuller

 

Pentagonal Fuzzy Number by Cholesky Decomposition and Singular Value Decomposition

pp. 19-28

V.Vijayalakshmi and A.Karpagam

 

Some New Sets in Ideal Delta Space

pp. 29-42

T. Gurunathan

 

Coefficients Estimates for a Class of Q-Spirallike Function in the Space of Sigmoid Function
pp. 43-54
READ. S. A. QAHTAN, HAMID SHAMSAN and S. LATHA

 

Certain Quadruple Series Equations with Jacobi Polynomials as Kernels
pp. 55-58
Kuldeep Narain

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact